Depot Lupron Shot/ Laparoscopy/ Late period
1 Replies
Apple - February 9

I have a question.

Because of the endometriosis, I just had my laparosocpy done on January 17. Prior to the procedure, I had one Depot Lupron Shot on December 22. My last period began on January 1, and I am still waiting for my next period. My regular cycle is every 30 days, and today is Day 39.

Should I call my RE to ask him to prescribe something to force my period to start or should I wait for a couple more weeks? Is this normarl to have a late period after the laparoscopy?

I am not sure this is caused by the laparoscopy or Depot Lupron. My hubby and I are anxiously waiting for my next cycle because we are going to try our 1st IUI. Thank you.

 

Barry Jacobs, M. D. - February 9

Lupron prevents the pituitary gland from stimulationg the ovaries to make estrogen. Using Lupron, you will have a reversable, medical menopause.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question